# SDR HEEA0016067

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 6321 · Main Rotor Brake
- Part: Rotor Brake
- Part number: 7665009803103
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE MOTOR RUNS CONTINUOUSLY AND NEVER BUILDS UP PRESSURE (SUSPECT VALVE STUCK CLOSED).  UNIT INSPECTED BY ACCESSORY OVERHAUL SHOP.  THERE WAS NO PROBLEM FOUND WITH UNIT.
